Moment solutions for the state exiting counting processes of a Markov renewal process (Q1961831): Difference between revisions
From MaRDI portal
Set profile property. |
Set OpenAlex properties. |
||
Property / full work available at URL | |||
Property / full work available at URL: https://doi.org/10.1023/a:1010065426139 / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W72094842 / rank | |||
Normal rank |
Latest revision as of 08:38, 30 July 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Moment solutions for the state exiting counting processes of a Markov renewal process |
scientific article |
Statements
Moment solutions for the state exiting counting processes of a Markov renewal process (English)
0 references
13 September 2000
0 references
The authors' interest in Markov renewal processes is derived from their investigations into the estimation of queueing system service parameters from queue departure processes [see the authors, Commun. Stat., Theory Methods 24, No. 2, 553-579 (1995)]. This paper considers the development of Laplace-Stieltjes transforms for the moments of the number of times a given state in a special Markov renewal process is excited. Two asymptotic expansions for the moment functions are proposed and evaluated both analytically and empirically.
0 references
Markov renewal processes
0 references
moment approximations
0 references
counting processes
0 references
queueing
0 references